# SDR ASAA0853880

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,337 hours, 1,275 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 1754M36P01
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS FUEL LEAK FOUND FUEL TUBE GASKET CONNECTING TO HMU LEAKING.  VERIFIED FUEL LEAK DURING IDLE LEAK CHECK.  REMOVED & REPLACED GASKET REF MM 73 21 10 400 801 F00 (ITEM 34) FIG 401.  IDLE LEAK CHECK GOOD.
